# SDR SWIA202157264

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 300-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FORWARD OF PASSENGER DOOR CUTOUT AT WL 81 IS CORRODED BETWEEN F.S.300 TO F.S.310   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED THE INTERCOSTAL FORWARD OF THE PASSENGER DOOR CUTOUT AT WL 81 IAW CRJ 200 SRM 51-42-21, 51-21-11 & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED
